Alert archive / California / Wind Advisories in 2012
Wind Advisory 26, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Jun 4, 2012, 3:30 AM PDT. It took effect at Jun 4, 2012, 2:00 PM PDT. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2012, 3:30 AM PDT (10:30 UTC)
- In effect from
- Jun 4, 2012, 2:00 PM PDT
- Expired
- Jun 5, 2012, 9:00 PM PDT
- In force
- 31 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
093 WWUS76 KHNX 041030 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 330 AM PDT MON JUN 4 2012 ...BECOMING WINDY THIS AFTERNOON... .AN UNSEASONABLY ACTIVE COLD FRONT WILL MOVE ACROSS CENTRAL CALIFORNIA LATE THIS AFTERNOON AND EVENING. IT WILL BRING INCREASING WINDS ACROSS THE MOUNTAINS AND DESERTS...ESPECIALLY WIND FAVORED PASSES AND CANYONS. CAZ095-098-099-041830- /O.NEW.KHNX.WI.Y.0026.120604T2100Z-120606T0400Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 330 AM PDT MON JUN 4 2012 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT TUESDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: BECOMING WEST TO SOUTHWEST 25 TO 30 MPH. GUSTS UP TO 50 MPH ARE LIKELY THROUGH AND BELOW DESERT FACING PASSES AND CANYONS. THE WINDS WILL DECREASE DURING THE OVERNIGHT HOURS TONIGHT...BUT WILL INCREASE AGAIN TUESDAY MORNING AND CONTINUE INTO TUESDAY EVENING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...INYOKERN...KERNVILLE AND LAKE ISABELLA. ROADWAYS AFFECTED INCLUDE HIGHWAY 58 AND U.S. 395. ON HIGHWAY 14...STRONGEST GUSTS WILL BE NEAR DESERT FACING CANYONS. * IMPACTS: STRONG CROSS WINDS AND AREAS OF BLOWING DUST ARE POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES INCLUDING TRUCKS...CAMPERS...AND TRAILERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MCB WEATHER.GOV/HANFORD
7 follow-up statements
921 WWUS76 KHNX 041800 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1100 AM PDT MON JUN 4 2012 ...BECOMING WINDY THIS AFTERNOON... .AN UNSEASONABLY ACTIVE COLD FRONT WILL MOVE ACROSS CENTRAL CALIFORNIA LATE THIS AFTERNOON AND EVENING. IT WILL BRING INCREASING WINDS ACROSS THE MOUNTAINS AND DESERTS...ESPECIALLY WIND FAVORED PASSES AND CANYONS. CAZ089-050200- /O.EXB.KHNX.WI.Y.0026.120604T2100Z-120605T0600Z/ WEST CENTRAL SAN JOAQUIN VALLEY- 1100 AM PDT MON JUN 4 2012 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING FOR THE WEST CENTRAL SAN JOAQUIN VALLEY. * WINDS: BECOMING WEST 15 TO 30 MPH. GUSTS UP TO 40 MPH ARE LIKELY THROUGH AND BELOW PASSES. THE WINDS WILL DECREASE AFTER MIDNIGHT. * LOCATIONS INCLUDE: LOS BANOS...COALINGA...MENDOTA. * IMPACTS: STRONG CROSS WINDS AND AREAS OF BLOWING DUST ARE POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES INCLUDING TRUCKS...CAMPERS...AND TRAILERS. THE STRONGEST WINDS WILL BE THROUGH AND BELOW THE PACHECO PASS AND ALONG HIGHWAY 152 FROM INTERSTATE 5 TO LOS BANOS...AND ALONG THE INTERSTATE 5 CORRIDOR IN MERCED AND FRESNO COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ095-098-099-050200- /O.CON.KHNX.WI.Y.0026.120604T2100Z-120606T0400Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 1100 AM PDT MON JUN 4 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT TUESDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: BECOMING WEST TO SOUTHWEST 25 TO 30 MPH. GUSTS UP TO 50 MPH ARE LIKELY THROUGH AND BELOW DESERT FACING PASSES AND CANYONS. THE WINDS WILL DECREASE DURING THE OVERNIGHT HOURS TONIGHT...BUT WILL INCREASE AGAIN TUESDAY MORNING AND CONTINUE INTO TUESDAY EVENING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA. * IMPACTS: STRONG CROSS WINDS AND AREAS OF BLOWING DUST ARE POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES INCLUDING TRUCKS...CAMPERS...AND TRAILERS. MAJOR ROADS AFFECTED INCLUDE INTERSTATE 5 OVER THE GRAPEVINE...HIGHWAY 58 THROUGH AND BELOW THE TEHACHAPI PASS... HIGHWAY 178 THROUGH THE WALKER PASS...AND HIGHWAY 14 AND U.S. 395 IN THE KERN COUNTY DESERTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
667 WWUS76 KHNX 042125 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 225 PM PDT MON JUN 4 2012 ...CONTINUED WINDY THROUGH TUESDAY EVENING... .AN UNSEASONABLY ACTIVE COLD FRONT WILL MOVE ACROSS CENTRAL CALIFORNIA LATE TONIGHT. IT WILL BRING INCREASING WINDS ACROSS THE WEST SIDE OF THE SAN JOAQUIN VALLEY AND THE KERN COUNTY MOUNTAINS AND DESERTS...ESPECIALLY THROUGH AND BELOW WIND FAVORED PASSES AND CANYONS. CAZ095-050530- /O.NEW.KHNX.HW.A.0005.120606T0000Z-120606T0400Z/ /O.CON.KHNX.WI.Y.0026.000000T0000Z-120606T0400Z/ KERN COUNTY MOUNTAINS- 225 PM PDT MON JUN 4 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY... ...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR THE PASSES... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND WATCH FOR THE PASSES OF THE KERN COUNTY MOUNTAINS...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY FOR THE KERN COUNTY MOUNTAINS. * WINDS: BECOMING WEST TO SOUTHWEST 25 TO 30 MPH WITH GUSTS UP TO 55 MPH...ESPECIALLY THROUGH AND BELOW DESERT FACING PASSES AND CANYONS. THE WINDS WILL DECREASE DURING THE OVERNIGHT HOURS TONIGHT...BUT WILL INCREASE AGAIN TUESDAY MORNING AND CONTINUE INTO TUESDAY EVENING. BY LATE TUESDAY AFTERNOON...GUSTS THROUGH FAVORED PASSES AND CANYONS COULD REACH 70 MPH AT TIMES. * LOCATIONS INCLUDE: TEHACHAPI...LAKE ISABELLA. * IMPACTS: STRONG CROSS WINDS AND AREAS OF BLOWING DUST ARE POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES INCLUDING TRUCKS...CAMPERS...AND TRAILERS. MAJOR ROADS AFFECTED INCLUDE INTERSTATE 5 OVER THE GRAPEVINE... HIGHWAY 58 THROUGH THE TEHACHAPI PASS AND HIGHWAY 178 THROUGH THE WALKER PASS. SECURE LOOSE OBJECTS THAT CAN BECOME AIRBORNE AND CAUSE DAMAGE OR INJURY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. WIND GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CAZ098-099-050530- /O.NEW.KHNX.HW.A.0005.120606T0000Z-120606T0400Z/ /O.CON.KHNX.WI.Y.0026.000000T0000Z-120606T0400Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 225 PM PDT MON JUN 4 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY... ...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND WATCH FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY FOR THE KERN COUNTY DESERTS. * WINDS: BECOMING WEST TO SOUTHWEST 25 TO 30 MPH. GUSTS UP TO 55 MPH ARE LIKELY TONIGHT THROUGH AND BELOW DESERT FACING PASSES AND CANYONS. THE WINDS WILL DECREASE DURING THE OVERNIGHT HOURS TONIGHT...BUT WILL INCREASE AGAIN TUESDAY MORNING AND CONTINUE INTO TUESDAY EVENING. BY LATE TUESDAY AFTERNOON...WINDS COULD GUST TO 70 MPH IN AREAS BELOW THE PASSES OF THE KERN COUNTY MOUNTAINS. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST. * IMPACTS: STRONG CROSS WINDS AND AREAS OF BLOWING DUST ARE POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES INCLUDING TRUCKS...CAMPERS...AND TRAILERS. MAJOR ROADS AFFECTED INCLUDE HIGHWAY 58 BELOW THE TEHACHAPI PASS AND HIGHWAY 14 AND U.S. 395 IN THE KERN COUNTY DESERTS. SECURE LOOSE OBJECTS THAT CAN BECOME AIRBORNE AND CAUSE DAMAGE OR INJURY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. WIND GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CAZ089-050530- /O.CON.KHNX.WI.Y.0026.000000T0000Z-120605T0600Z/ WEST CENTRAL SAN JOAQUIN VALLEY- 225 PM PDT MON JUN 4 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR THE WEST CENTRAL SAN JOAQUIN VALLEY. * WINDS: BECOMING WEST 15 TO 30 MPH. GUSTS UP TO 40 MPH ARE LIKELY THROUGH AND BELOW PASSES. THE WINDS WILL DECREASE AFTER MIDNIGHT. * LOCATIONS INCLUDE: PACHECO PASS...LOS BANOS...COALINGA... MENDOTA. * IMPACTS: STRONG CROSS WINDS AND AREAS OF BLOWING DUST ARE POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES INCLUDING TRUCKS...CAMPERS...AND TRAILERS. THE STRONGEST WINDS WILL BE THROUGH AND BELOW THE PACHECO PASS AND ALONG HIGHWAY 152 FROM INTERSTATE 5 TO LOS BANOS...AND ALONG THE INTERSTATE 5 CORRIDOR IN MERCED AND FRESNO COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
263 WWUS76 KHNX 050536 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1036 PM PDT MON JUN 4 2012 ...CONTINUED WINDY THROUGH TUESDAY EVENING... .AN UNSEASONABLY ACTIVE COLD FRONT WILL MOVE ACROSS CENTRAL CALIFORNIA LATE TONIGHT. IT WILL BRING INCREASING WINDS ACROSS THE WEST SIDE OF THE SAN JOAQUIN VALLEY AND THE KERN COUNTY MOUNTAINS AND DESERTS...ESPECIALLY THROUGH AND BELOW WIND FAVORED PASSES AND CANYONS. CAZ089-050645- /O.EXP.KHNX.WI.Y.0026.000000T0000Z-120605T0600Z/ WEST CENTRAL SAN JOAQUIN VALLEY- 1036 PM PDT MON JUN 4 2012 ...WIND ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING FOR THE WEST CENTRAL SAN JOAQUIN VALLEY. GUSTY WINDS WILL CONTINUE THROUGH EARLY MORNING...BUT ARE EXPECTED TO REMAIN BELOW 35 MPH. $$ CAZ095-051345- /O.CON.KHNX.WI.Y.0026.000000T0000Z-120606T0400Z/ /O.CON.KHNX.HW.A.0005.120606T0000Z-120606T0400Z/ KERN COUNTY MOUNTAINS- 1036 PM PDT MON JUN 4 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR THE PASSES... * WINDS: WEST TO SOUTHWEST 25 TO 30 MPH WITH GUSTS UP TO 55 MPH...ESPECIALLY THROUGH AND BELOW DESERT FACING PASSES AND CANYONS. THE WINDS WILL DECREASE DURING THE OVERNIGHT HOURS TONIGHT...BUT WILL INCREASE AGAIN TUESDAY MORNING AND CONTINUE INTO TUESDAY EVENING. BY LATE TUESDAY AFTERNOON... GUSTS THROUGH FAVORED PASSES AND CANYONS COULD REACH 70 MPH AT TIMES. * LOCATIONS INCLUDE: TEHACHAPI...LAKE ISABELLA. * IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES INCLUDING TRUCKS...CAMPERS...AND TRAILERS. MAJOR ROADS AFFECTED INCLUDE INTERSTATE 5 OVER THE GRAPEVINE... HIGHWAY 58 THROUGH TEHACHAPI PASS AND HIGHWAY 178 OVER WALKER PASS. SECURE LOOSE OBJECTS THAT CAN BECOME AIRBORNE AND CAUSE DAMAGE OR INJURY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. WIND GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CAZ098-099-051345- /O.CON.KHNX.WI.Y.0026.000000T0000Z-120606T0400Z/ /O.CON.KHNX.HW.A.0005.120606T0000Z-120606T0400Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 1036 PM PDT MON JUN 4 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY FOR THE KERN COUNTY DESERTS. A HIGH WIND WATCH FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR THE KERN COUNTY DESERTS. * WINDS: BECOMING WEST TO SOUTHWEST 25 TO 30 MPH. GUSTS UP TO 55 MPH ARE LIKELY TONIGHT THROUGH AND BELOW DESERT FACING PASSES AND CANYONS. THE WINDS WILL DECREASE DURING THE OVERNIGHT HOURS TONIGHT...BUT WILL INCREASE AGAIN TUESDAY MORNING AND CONTINUE INTO TUESDAY EVENING. BY LATE TUESDAY AFTERNOON...WINDS COULD GUST TO 70 MPH IN AREAS BELOW THE PASSES. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST. * IMPACTS: STRONG CROSS WINDS AND AREAS OF BLOWING DUST ARE POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES INCLUDING TRUCKS...CAMPERS...AND TRAILERS. MAJOR ROADS AFFECTED INCLUDE HIGHWAY 58 BELOW TEHACHAPI PASS AND HIGHWAY 14 AND U.S. 395. SECURE LOOSE OBJECTS THAT CAN BECOME AIRBORNE AND CAUSE DAMAGE OR INJURY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. WIND GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ MCB WEATHER.GOV/HANFORD
156 WWUS76 KHNX 051330 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 630 AM PDT TUE JUN 5 2012 CAZ095-052130- /O.CON.KHNX.WI.Y.0026.000000T0000Z-120606T0400Z/ /O.CON.KHNX.HW.A.0005.120606T0000Z-120606T0400Z/ KERN COUNTY MOUNTAINS- 630 AM PDT TUE JUN 5 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM 5 PM PDT THIS AFTERNOON THROUGH THIS EVENING FOR THE PASSES... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR THE KERN COUNTY MOUNTAINS. A HIGH WIND WATCH FOR THE PASSES REMAINS IN EFFECT FROM 5 PM PDT THIS AFTERNOON THROUGH THIS EVENING. * WINDS: WEST TO SOUTHWEST 25 TO 35 MPH. GUSTS INCREASING TO 55 MPH LATE THIS MORNING...CONTINUING INTO THIS EVENING. GUSTS MAY REACH 70 MPH OVER PASSES LATE THIS AFTERNOON. * LOCATIONS INCLUDE: TEHACHAPI...LAKE ISABELLA * IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES INCLUDING TRUCKS...CAMPERS...AND TRAILERS. MAJOR ROADS AFFECTED INCLUDE INTERSTATE 5 OVER THE GRAPEVINE... HIGHWAY 58 THROUGH TEHACHAPI PASS AND HIGHWAY 178 OVER WALKER PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. RESIDENTS SHOULD SECURE LOOSE OBJECTS THAT CAN BECOME AIRBORNE AND CAUSE DAMAGE OR INJURY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. WIND GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CAZ098-099-052130- /O.CON.KHNX.WI.Y.0026.000000T0000Z-120606T0400Z/ /O.CON.KHNX.HW.A.0005.120606T0000Z-120606T0400Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 630 AM PDT TUE JUN 5 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM 5 PM PDT THIS AFTERNOON THROUGH THIS EVENING FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR THE KERN COUNTY DESERTS. A HIGH WIND WATCH FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS REMAINS IN EFFECT FROM 5 PM PDT THIS AFTERNOON THROUGH THIS EVENING FOR THE KERN COUNTY DESERTS. * WINDS: WEST TO SOUTHWEST 25 TO 35 MPH. GUSTS UP TO 55 MPH ARE LIKELY...ESPECIALLY THROUGH AND BELOW CANYONS. BY LATE THIS AFTERNOON...GUSTS COULD REACH 70 MPH BELOW CANYONS AND PASSES. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST * IMPACTS: STRONG CROSS WINDS AND AREAS OF BLOWING DUST ARE POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES INCLUDING TRUCKS...CAMPERS...AND TRAILERS. MAJOR ROADS AFFECTED INCLUDE HIGHWAYS 14 AND 58...AND U.S. 395. STRONGEST CROSS WINDS ARE LIKELY ON HIGHWAY 14 BELOW PASSES AND CANYONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. WIND GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ BINGHAM WEATHER.GOV/HANFORD
209 WWUS76 KHNX 051728 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1028 AM PDT TUE JUN 5 2012 CAZ089-091-060130- /O.EXB.KHNX.WI.Y.0026.120605T1800Z-120606T0400Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 1028 AM PDT TUE JUN 5 2012 ...WIND ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. * WINDS: NORTHWEST 15 TO 25 MPH. GUSTS TO AROUND 40 MPH THIS AFTERNOON...CONTINUING INTO THIS EVENING. * LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN... LOS BANOS...COALINGA...MENDOTA. * IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES INCLUDING TRUCKS...CAMPERS...AND TRAILERS. PATCHY BLOWING DUST IS POSSIBLE...ESPECIALLY NEAR RECENTLY PLOWED FIELDS. MAJOR ROADS AFFECTED INCLUDE THE INTERSTATE 5 CORRIDOR AND HIGHWAYS 41...152 AND 198. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ095-060130- /O.CON.KHNX.WI.Y.0026.000000T0000Z-120606T0400Z/ /O.CON.KHNX.HW.A.0005.120606T0000Z-120606T0400Z/ KERN COUNTY MOUNTAINS- 1028 AM PDT TUE JUN 5 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING FOR THE PASSES... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR THE KERN COUNTY MOUNTAINS. A HIGH WIND WATCH FOR THE PASSES REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING FOR THE KERN COUNTY MOUNTAINS. * WINDS: SOUTHWEST TO WEST 25 TO 35 MPH. GUSTS INCREASING TO 55 MPH LATE THIS MORNING...CONTINUING INTO THIS EVENING. GUSTS MAY OCCASIONALLY REACH 70 MPH THROUGH PASSES LATE THIS AFTERNOON. * LOCATIONS INCLUDE: TEHACHAPI...LAKE ISABELLA. * IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES INCLUDING TRUCKS...CAMPERS...AND TRAILERS. MAJOR ROADS AFFECTED INCLUDE INTERSTATE 5 OVER THE GRAPEVINE... HIGHWAY 58 THROUGH TEHACHAPI PASS AND HIGHWAY 178 THROUGH THE WALKER PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. RESIDENTS SHOULD SECURE LOOSE OBJECTS THAT CAN BECOME AIRBORNE AND CAUSE DAMAGE OR INJURY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. WIND GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CAZ098-099-060130- /O.CON.KHNX.WI.Y.0026.000000T0000Z-120606T0400Z/ /O.CON.KHNX.HW.A.0005.120606T0000Z-120606T0400Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 1028 AM PDT TUE JUN 5 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR THE KERN COUNTY DESERTS. A HIGH WIND WATCH FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING FOR THE KERN COUNTY DESERTS. * WINDS: SOUTHWEST TO WEST 25 TO 35 MPH. GUSTS UP TO 55 MPH ARE LIKELY...ESPECIALLY THROUGH AND BELOW CANYONS. BY LATE THIS AFTERNOON...GUSTS COULD OCCASIONALLY REACH 70 MPH BELOW CANYONS AND PASSES. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST. * IMPACTS: STRONG CROSS WINDS AND AREAS OF BLOWING DUST ARE POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES INCLUDING TRUCKS...CAMPERS...AND TRAILERS. MAJOR ROADS AFFECTED INCLUDE HIGHWAYS 14 AND 58... AND U.S. 395. STRONGEST CROSS WINDS ARE LIKELY ON HIGHWAY 14 BELOW PASSES AND CANYONS AND ON HIGHWAY 58 FROM THE TEHACHAPI PASS TO THE MOJAVE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. WIND GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ SANGER WEATHER.GOV/HANFORD
011 WWUS76 KHNX 052120 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 220 PM PDT TUE JUN 5 2012 CAZ095-098-099-060400- /O.CAN.KHNX.HW.A.0005.120606T0000Z-120606T0400Z/ /O.CON.KHNX.WI.Y.0026.000000T0000Z-120606T0400Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 220 PM PDT TUE JUN 5 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE HIGH WIND WATCH FOR THE KERN COUNTY MOUNTAINS AND DESERTS. A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERTS. WINDS THROUGH AND BELOW THE PASSES OF THE KERN COUNTY MOUNTAINS ARE NOT EXPECTED TO REACH WARNING CRITERIA. * WINDS: SOUTHWEST TO WEST 25 TO 35 MPH. GUSTS INCREASING TO 55 MPH...DIMINISHING LATE THIS EVENING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA. * IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES INCLUDING TRUCKS...CAMPERS...AND TRAILERS. MAJOR ROADS AFFECTED INCLUDE INTERSTATE 5 OVER THE GRAPEVINE... HIGHWAY 58 THROUGH TEHACHAPI PASS AND HIGHWAY 178 THROUGH THE WALKER PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. RESIDENTS SHOULD SECURE LOOSE OBJECTS THAT CAN BECOME AIRBORNE AND CAUSE DAMAGE OR INJURY. && && $$ CAZ089-091-060400- /O.CON.KHNX.WI.Y.0026.000000T0000Z-120606T0400Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 220 PM PDT TUE JUN 5 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. * WINDS: NORTHWEST 15 TO 25 MPH. GUSTS TO AROUND 40 MPH DEVELOPING BY LATE AFTERNOON AND CONTINUING INTO THIS EVENING. * LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN...LOS BANOS...COALINGA...MENDOTA. * IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES INCLUDING TRUCKS...CAMPERS...AND TRAILERS. PATCHY BLOWING DUST IS POSSIBLE...ESPECIALLY NEAR RECENTLY PLOWED FIELDS. MAJOR ROADS AFFECTED INCLUDE THE INTERSTATE 5 CORRIDOR AND HIGHWAYS 41...152 AND 198. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
775 WWUS76 KHNX 060345 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 845 PM PDT TUE JUN 5 2012 CAZ089-091-095-098-099-060445- /O.EXP.KHNX.WI.Y.0026.000000T0000Z-120606T0400Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 845 PM PDT TUE JUN 5 2012 ...WIND ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY AND THE KERN COUNTY MOUNTAINS AND DESERTS. $$ DUDLEY WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Jun 3, 8:43 PM PDT, 6 hours 47 minutes earlier.
Area forecast discussion, Jun 3, 8:43 PM PDT, 6 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 843 PM PDT SUN JUN 3 2012 .SYNOPSIS... HIGH PRESSURE CONTINUES TO KEEP SKIES MOSTLY CLEAR WITH HIGHER THAN NORMAL TEMPERATURES. A COOL DOWN WILL TAKE PLACE BEGINNING MONDAY WHEN AN UNSEASONABLY COLD STORM SYSTEM ENTERS THE REGION. && .DISCUSSION...RIDGE OF HIGH PRESSURE CONTINUES TO MOVE SLOWLY EAST THIS EVENING ACROSS SOUTHEAST CALIFORNIA AS A VERY IMPRESSIVE LOW PRESSURE SYSTEM PUSHES INTO THE PACIFIC NORTHWEST. THE CENTRAL CALIFORNIA INTERIOR LIES IN BETWEEN WITH MAINLY CLEAR SKIES. FOR TONIGHT THE WEATHER WILL REMAIN QUIET HOWEVER ON MONDAY AS THE PACIFIC LOW MOVES TOWARDS NORTHERN CALIFORNIA WINDS WILL BE ON THE INCREASE AND LATEST DATA SUGGESTS THAT WIND ADVISORY LEVEL WINDS WILL BE REALIZED EVEN IN THE SAN JOAQUIN VALLEY AS SURFACE PRESSURE GRADIENTS TIGHTEN AND AMPLE JET STREAM ENERGY DIVES INTO THE REGION. OVER THE KERN COUNTY MOUNTAINS AND DESERT AREAS, WIND ADVISORIES WILL LIKELY BE NEEDED AND EVEN SOME LOCAL WIND PRONE AREAS MAY HAVE WIND GUSTS EASILY EXCEED 60 MPH. MIDNIGHT SHIFT WILL NEED TO EVALUATE AS TO WHICH PRODUCTS WILL NEED ISSUING. AS FOR THE THE CHANCES OF VERY LATE SEASON PRECIPITATION, THE CERTAINTY OF A LIGHT RAIN EVENT FOR AREAS FROM FRESNO NORTH IS INCREASING AS YET ANOTHER MODEL RUN OF THE NAM MODEL SHOWS 0.03" AT FRESNO AND 0.10" AT MERCED. TIMING OF THIS PRECIPITATION LOOKS TO BE AFTER 200 PM WITH THE END BY 800 PM. FOR THE MOUNTAINS YOSEMITE COULD GET UP TO 0.50" OF RAIN WITH UP TO A FEW INCHES OF SNOW POSSIBLE ABOVE 10000 FEET. ANY SNOW WILL BE SHORT LIVED AND ADVISORIES MAY OR MAY NOT BE NEEDED. TUESDAY LOOKS LIKE A VERY COOL DAY OVER THE FORECAST AREA WITH WARMING SETTING IN ON WEDNESDAY. && .AVIATION... AFTER 18Z MONDAY...AN APPROACHING STORM SYSTEM WILL BRING INCREASING NORTHWEST SURFACE WINDS ALONG WITH AREAS OF MVFR IN BLOWING DUST IN THE SAN JOAQUIN VALLEY AND THE DESERT AREAS. EXPECT SCATTERED SHOWERS TO DEVELOP...MAINLY FROM FRESNO COUNTY NORTHWARD AFTER 18Z MONDAY. OTHERWISE VFR CONDITIONS WILL PREVAIL ACROSS THE CENTRAL CALIFORNIA INTERIOR THROUGH 06Z TUESDAY. && .AIR QUALITY ISSUES... NONE. && .HNX WATCHES/WARNINGS/ADVISORIES... NONE. && PUBLIC...DUDLEY AVN/FW...DCH SYNOPSIS...WP WEATHER.GOV/HANFORD
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 2:25 PM PDT | High Wind Watch | HNX | 24 hr | |
| Jun 4, 3:26 PM PDT | Special Weather Statement | HNX | Fresno, Kern, Kings, Merced | 3 hr |
Nearby
Wind Advisories in California, 2012Every wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.